MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3 UNIVERSAL OCT SPINAL STABILIZATION; SCREW, CANNULATED, 4.0MM, LENGTH 32MM

ULRICH GMBH & CO. KG NEON3 UNIVERSAL OCT SPINAL STABILIZATION; SCREW, CANNULATED, 4.0MM, LENGTH 32MM
Model Number CS 3906-40-32
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
X-rays 6 months post op revealed 2 broken screws between c2 and c7.A revision was done and one screw was returned to ulrich medical (b)(4), one was retained by the patient.

Brand Name
NEON3 UNIVERSAL OCT SPINAL STABILIZATION
Common Device Name
SCREW, CANNULATED, 4.0MM, LENGTH 32MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key7683590
Report Number9612420-2018-00011
Device Sequence Number16493573
Product Code NKG
UDI-Device Identifier04052536084500
UDI-Public4052536084500
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3906-40-32
Device Catalogue NumberCS 3906-40-32
Device Lot NumberU011998
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;